# SDR UALA2011021500796

- Difficulty date: February 14, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 33,395 hours, 14,352 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Rig
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION-NOISE ENCOUNTERED IN FLIGHT.  CREW COMMENTS: NOTICEABLE MINOR LATERAL SHAKE FELT THROUGHOUT ACFT IN CLIMB AND CRUISE. VIB STOPPED IMMEDIATELY. ACCOMPLISHED RUDDER NEUTRAL TRIANGLE INSTALLATION, ACCOMPLISHED RUDDER NEUTRAL RIGS IAW MM, OPS CHECKED GOOD.
